advertisement
Question
Posted by: Mankind | 2004/11/13

Uncomforable in my midrif.

Doc,
Quick question. I have devoloped and "black hole" in my mid to lower front. It's a contant feeling of uncomfart.Like when you have eaten to much. I just doesn't go away. Tried some stuff from the pharamcist once, that worked. I suspect that it might be s stomach ulser or something else wrong in the intestine erea. A "sore" of some kind. Do you have any ideas? What is the simtoms of a stomach ulser? Any advice on how to fix this, if indeed it seem to be serious...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mankind, it sounds like it might be due to a stomach problem like gastritis or even an ulcer. You can try taking ranitidine 150mg twice a day for a couple of days, but it if doesn’t take away the problem the best would be to see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement